# SDR P2EA99024

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 538-550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - STRINGER 10 LEFT SPLICE CRACKED AT BS 544, DEFECT SIZE, LENGTH .50 INCH.  REPAIRED STRINGER 10 LEFT SPLICE BETWEEN BS 538 TO BS 550 PER SRM 51-10-1, PAGE 5 AND SRM 51-30-2.  (M)
